MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle was stuck.A 4.0/15/15 leveen coaccess electrode was selected for use in a radiofrequency ablation procedure.Prior to use a functional check was performed outside the patient.During the check, the electrodes did not come out properly; they were twisted over each other.The device was not used.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: one rf probe was received with its tines in closed/retracted position.No visual defects were noted, the returned product looks under good conditions without evidence of damages or anomalies; the prongs are not twisted, deformed or damaged.The handle was actuated moving it forward and backward and the tines of the returned device could be extended and retracted properly without problems or resistance.
 
Event or Problem Description

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8340975
Report Number2134265-2019-00757
Device Sequence Number13504376
Product Code GEI
UDI-Device Identifier08714729454939
UDI-Public08714729454939
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2021
Device Model Number36700
Device Catalogue Number36700
Device Lot Number21731938
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2019
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date03/18/2019
Patient Sequence Number1